# SDR YENA2023081600951

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 63,229 hours, 22,487 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Solenoid
- Part number: 341F010000
- Part serial: 06263
- Condition: Failed
- Location: 10ha2
- Part time: 6,986 hours, 2,644 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1233, MCO-SJU. (AIRCRAFT PERFORMED AN AIR TURN BACK) ' ON TAKEOFF, TOGA, ENG #2. AFTER ROTATION ON INITIAL CLIMBOUT ENGINE #2 "CYCLED AT LEAST 3 TIMES W/ EPR FLUXING. MOMENTARY "ENG 2 STALL" AFTER THRUSTERS BROUGHT BACK TO CLIMB, ENG RECOVERED TO NORMAL OPS; REMOVED AND REPLACED THERMOSTAT SELONOID IAW AMM 36-11-55. PERFORMED ENGINE RUN IAW AMM 71-00-00. SYS OPS CHECK NORMAL. NO COMP STALL.'
